# SDR AALA20090609TUL29

- Difficulty date: June 3, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 66,409 hours, 35,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BELOW L18L.  MEASURES 3 INCHES BY 11 INCHES BY .055 DEEP.  INSTALLED DOUBLER PER AARD 53-30-00-9 AND SRM 53-04-12B.
